American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65F25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Carl Jagels and Lothar Reichel. The structure of matrices in rational Gauss quadrature. Math. Comp. 82 (2013) 2035-2060.
Abstract, references, and article information   
View Article: PDF

[2] Xiao-Wen Chang, Damien Stehlé and Gilles Villard. Perturbation Analysis of the QR factor R in the context of LLL lattice basis reduction. Math. Comp. 81 (2012) 1487-1511.
Abstract, references, and article information   
View Article: PDF

[3] J. I. Aliaga, D. L. Boley, R. W. Freund and V. Hernández. A Lanczos-type method for multiple starting vectors. Math. Comp. 69 (2000) 1577-1601. MR 1665942.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] G. W. Stewart. Error analysis of $QR$ updating with exponential windowing . Math. Comp. 59 (1992) 135-140. MR 1134738.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Horst D. Simon. The Lanczos algorithm with partial reorthogonalization . Math. Comp. 42 (1984) 115-142. MR 725988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] George Cybenko. A general orthogonalization technique with applications to time series analysis and signal processing . Math. Comp. 40 (1983) 323-336. MR 679449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] J. W. Daniel, W. B. Gragg, L. Kaufman and G. W. Stewart. Reorthogonalization and stable algorithms for updating the Gram-Schmidt $QR$ factorization . Math. Comp. 30 (1976) 772-795. MR 0431641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1